# SDR AALA200801463

- Difficulty date: June 2, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 38,069 hours
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY CREW LIFE VEST MISSING FROM FLIGHT DECK.  REPLACED CREW LIFE VEST AT FIRST OFFICERS SEAT STOWAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
